Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 171, NWS Austin/San Antonio, TX

May 28, 2016Kerr County, Real County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2016, 8:17 PM CDT for Kerr County, Real County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2016, 8:17 PM CDT (01:17 UTC)
Expired
May 28, 2016, 9:15 PM CDT
In force
58 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2551 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

515 
WUUS54 KEWX 290117
SVREWX
TXC265-385-290215-
/O.NEW.KEWX.SV.W.0171.160529T0117Z-160529T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF SEGOVIA...OR 15 MILES SOUTHEAST OF JUNCTION...MOVING SOUTH AT 15
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  HUNT...KERR WILDLIFE MANAGEMENT AREA...US-83 NEAR THE KERR-
  KIMBLE COUNTY LINE...I-10 NEAR THE KIMBLE-
  KERR COUNTY LINE AND THE INTERSECTION OF I-10 AND US 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3029 9948 2999 9925 2998 9979 3008 9977
      3008 9976 3012 9976 3029 9972
TIME...MOT...LOC 0116Z 002DEG 15KT 3032 9960 

HAIL...1.75IN
WIND...70MPH
 
$$

MSL
1 follow-up statement
251 
WWUS54 KEWX 290147
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT SAT MAY 28 2016

TXC265-385-290215-
/O.CON.KEWX.SV.W.0171.000000T0000Z-160529T0215Z/
KERR TX-REAL TX-
847 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN KERR AND NORTHEASTERN REAL COUNTIES...

AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF
KERR WILDLIFE MANAGEMENT AREA...OR 22 MILES SOUTHEAST OF JUNCTION...
MOVING SOUTH AT 15 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
HUNT...KERR WILDLIFE MANAGEMENT AREA...US-83 NEAR THE KERR-
KIMBLE COUNTY LINE...I-10 NEAR THE KIMBLE-
KERR COUNTY LINE AND THE INTERSECTION OF I-10 AND US 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3029 9948 2999 9925 2998 9979 3008 9977
      3008 9976 3012 9976 3029 9972
TIME...MOT...LOC 0147Z 002DEG 15KT 3019 9961 

HAIL...2.00IN
WIND...70MPH
 
$$

MSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:28 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 28, 6:28 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
628 PM CDT SAT MAY 28 2016

.AVIATION.../00z Update/
Concerns this forecast will be convection this evening and then
the development of MVFR/IFR cigs. Currently isolated showers and
thunderstorms have developed west of I-35. Expecting to see more
development this evening. If the convection does develop and can
last long enough we may see some approach the I-35 sites after
06z. prior to that showers are possible and have included a VCSH
group for KSAT/KSSF. Convection west of KDRT may get close to Del
Rio but timing is not certain and for this reason I did include a
VCTS through 02z. Onset of MVFR cigs likely to be a couple hours
sooner tonight and have all the I-35 terminals seeing the cigs
lower starting 04z- 05z. After 07z-08z should see IFR cigs along
I-35. KDRT will see MVFR cigs starting around 08z with the IFR
cigs expected around 12z. VFR conditions are expected after 17z-
18z. All site have the potential to see fog due to the wet ground.
Lowest visibilities likely at KAUS (2SM) with all other terminals
remaining in the 4sm-6sm range. E/SE winds near 10 knots tonight
then SE 10-15 knots after 15z Sunday. KDRT will see wind gusts to
around 20 knots after 18z through sunset.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT SAT MAY 28 2016/

SHORT TERM (Tonight through Sunday Night)...
At 230 PM, South Central Texas surface analysis showed
temperatures ranging from the mid 80s to low 90s with dewpoints in
the low to mid 70s, showing the entire CWA as quite moist and
unstable. North and west of the CWA a dry line was positioned from
just west of Sanderson to Sheffield up to Sweetwater. Latest
RAP/HRRR/LAPS soundings show capping eroding west of a line from
Uvalde to Junction. Weak capping is holding on in SAT/AUS per the
same forecast soundings. Aircraft soundings out of KSAT also show
weakening but still decent cap. With convective temperatures right
around 90-92 degrees and surface temperatures near 90 south of the
Plateau...believe convective initiation will take place in the
next 1-2 hours within the slight risk area SPC has annotated.

With SBCAPE values very high again and DCAPEs AOA 1000 j/kg, very
large hail and wind gusts up to 60 mph will be the main threat.
While the upper level support is lacking currently due to broad
ridging overhead...a shortwave disturbance is progged to enter the
Big Bend region after 7PM. This weak upper level support coupled
with the high instability, decent shear, steep lapse rates, and
theta-e convergence along the dry line, think the slight risk area
is laid out well for this afternoon and evening. Thinking the
tornado threat is rather low but 0-3 km SRH values are in the
150-200 range this evening west of I-35 and LCLs are lowest south
of the escarpment (Winter Garden), so cannot rule out one in this
area.

Thinking storm coverage should wane before midnight as we lose
instability. Tomorrow looks to be a very similar pattern with
afternoon/evening convection along the dry line out west again.
SPC has included the same general area in a slight risk with the
same threats as well for Sunday.

LONG TERM (Monday through Saturday)...
A southwest flow regime will set up for the week with weaker
shortwaves impacting the moist air mass over the region through
Tuesday. Included 30-40 PoP values for both Monday and slightly
higher Tuesday as these pass over.

The next significant storm system for South Central Texas looks to
be on Wednesday ahead of a strong cold front. Models are
indicating 1-3 inches of storm total rainfall associated with this
system and with the moist soils from the last few days heavy rain
event, flash flooding would be the main concern Wednesday.
However, the progression of the cold front looks fast enough at
this time that training shouldn't be an issue but due to the
antecedent conditions, the flash flood threat will be possible
regardless.

Late in the week, the cold front should result in a drier and
cooler air mass at least through Saturday. Temperatures should be
below normal, with highs in the 80s for the first week of June.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  87  71  85  70 /  20  30  30  20  20
Austin Bergstrom Intl Airport  72  87  71  85  70 /  20  30  30  20  20
New Braunfels Muni Airport     73  88  71  86  71 /  20  30  30  20  20
Burnet Muni Airport            71  85  69  84  69 /  30  30  30  30  20
Del Rio Intl Airport           74  89  73  87  71 /  50  30  30  30  40
Georgetown Muni Airport        72  85  69  84  69 /  20  30  30  30  20
Hondo Muni Airport             73  89  72  87  71 /  30  20  20  30  40
San Marcos Muni Airport        72  86  71  86  69 /  20  30  30  20  20
La Grange - Fayette Regional   73  87  72  86  70 /  20  20  20  20  20
San Antonio Intl Airport       74  88  72  86  72 /  30  20  20  30  20
Stinson Muni Airport           74  89  73  87  73 /  20  20  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...10
Synoptic/Grids...Hampshire
Public Service/Data Collection...30
Hazardous weather outlook, May 28, 4:10 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT SAT MAY 28 2016

TXZ171>173-183>194-202>209-217>225-228-291100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
410 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM FOR AREAS
TO THE WEST OF A LINE FROM LLANO TO BOERNE TO HONDO...THEN NORTH
OF A LINE FROM HONDO TO UVALDE TO DEL RIO. THERE IS A RISK OF
STRONG TO SEVERE STORMS THIS EVENING ACROSS THIS AREA. THE MAIN
THREAT WITH ANY SEVERE STORMS WILL BE LARGE HAIL. A SECONDARY THREAT
OF LOCALLY HEAVY RAINFALL LAND DAMAGING WIND GUSTS IS ALSO
POSSIBLE. CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY STORMS.
COVERAGE OF STORMS SHOULD BE SCATTERED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST INTO LATE NEXT
WEEK. THERE WILL BE A SLIGHTLY STRONGER POTENTIAL OF STORMS
MID-WEEK. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM
POTENTIAL HAZARDS BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 28, 6:26 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT SAT MAY 28 2016

TXZ186-187-290015-
BANDERA TX-KERR TX-
626 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR KERR AND NORTHWESTERN BANDERA
COUNTIES UNTIL 715 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEDINA...MOVING NORTH AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...VANDERPOOL...HUNT...INGRAM...WALTONIA...KERR WILDLIFE
MANAGEMENT AREA...MOUNTAIN HOME...CYPRESS CREEK...KERRVILLE STATE PARK...
CENTER POINT AND CAMP VERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3021 9930 3013 9930 3014 9896 3013 9892
      3011 9892 2968 9914 2965 9960 3026 9955
TIME...MOT...LOC 2326Z 194DEG 28KT 2984 9931

TB3
Local storm report, May 28, 6:30 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             5 SSE HONDO             29.29N  99.13W
05/28/2016  E1.75 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER EWX1600464

SBS
Local storm report, May 28, 7:02 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 S HONDO               29.33N  99.16W
05/28/2016  E2.00 INCH       MEDINA             TX   PUBLIC

            NEAR HIGHWAY 173 SOUTH OF HONDO

&&

EVENT NUMBER EWX1600465

SBS
Local storm report, May 28, 7:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             4 SSE HONDO             29.30N  99.13W
05/28/2016  E4.50 INCH       MEDINA             TX   PUBLIC

            PICTURE SHOWS HAILSTONES APPROXIMATELY THE SIZE OF AN
            ACTUAL SOFTBALL

&&

EVENT NUMBER EWX1600466

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr58 min
May 28, 7:33 PM CDTSevere Thunderstorm WarningEWXMedina40 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr62 min
May 28, 8:31 PM CDTSpecial Weather StatementEWXMedina44 min
May 28, 8:39 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
May 28, 9:17 PM CDTSpecial Weather StatementEWXReal58 min
May 28, 9:19 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde56 min
May 28, 9:21 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real54 min
May 28, 10:03 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde57 min
May 28, 10:20 PM CDTSpecial Weather StatementEWXReal40 min
May 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr39 min
May 28, 10:39 PM CDTAreal Flood WarningEWXBandera, Kendall, Kerr3 hr
May 28, 10:52 PM CDTSevere Thunderstorm WarningEWXReal38 min
May 28, 10:53 PM CDTSpecial Weather StatementEWXEdwards67 min
May 28, 11:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr55 min
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr25 hr
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr17 hr
May 28, 11:23 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real8 hr
May 28, 11:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde33 min
May 28, 11:38 PM CDTSpecial Weather StatementEWXKinney52 min
May 28, 11:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more31 min
May 29, 12:07 AM CDTFlash Flood WarningEWXBandera, Medina, Real, Uvalde5 hr
May 29, 12:32 AM CDTSpecial Weather StatementEWXBandera43 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
May 29, 1:12 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 29, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
May 29, 1:51 AM CDTFlash Flood WarningEWXMedina, Uvalde6 hr
May 29, 2:01 AM CDTSpecial Weather StatementEWXMedina44 min
May 29, 2:05 AM CDTRiver Flood WarningEWXBandera25 hr
May 29, 2:19 AM CDTRiver Flood WarningEWXKendall15 hr
May 29, 2:33 AM CDTSpecial Weather StatementEWXUvalde42 min
May 29, 2:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 2:42 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 29, 2:50 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina45 min
May 29, 3:09 AM CDTRiver Flood WarningEWXComal34 hr
May 29, 3:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina119 min
May 29, 3:39 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Medina5 hr
May 29, 3:46 AM CDTSpecial Weather StatementEWXBexar44 min
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar17 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar48 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar, Wilson41 hr
May 29, 4:14 AM CDTSpecial Weather StatementEWXUvalde46 min
May 29, 4:27 AM CDTSpecial Weather StatementEWXMedina48 min
May 29, 4:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 4:45 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 29, 4:49 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde41 min
May 29, 4:50 AM CDTSevere Thunderstorm WarningEWXMedina40 min
May 29, 4:51 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde19 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde16 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 4:59 AM CDTRiver Flood WarningEWXMedina19 hr
May 29, 5:20 AM CDTRiver Flood WarningEWXMedina17 hr
May 29, 5:20 AM CDTSpecial Weather StatementEWXBexar40 min
May 29, 5:58 AM CDTSpecial Weather StatementEWXFrio47 min
May 29, 6:38 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 29, 7:18 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 29, 7:32 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
May 29, 8:29 AM CDTSevere Thunderstorm WarningEWXAtascosa46 min
May 29, 9:14 AM CDTSpecial Weather StatementEWXGonzales, Wilson46 min
May 29, 9:15 AM CDTRiver Flood WarningEWXUvalde26 hr
May 29, 9:15 AM CDTRiver Flood WarningEWXFrio4 days
May 29, 9:15 AM CDTRiver Flood WarningEWXDimmit4 days
May 29, 9:16 AM CDTSpecial Weather StatementEWXKarnes44 min
May 29, 10:03 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 29, 2:36 PM CDTFlash Flood WatchEWXBandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.